# SDR FDEA202207061695

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 767-300
- Aircraft serial: 63100
- Aircraft time: 6,625 hours, 3,140 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4077880908
- Part serial: 33271229
- Condition: Failed
- Location: Cockpit
- Part time: 12,358 hours, 8,305 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE CAPTAIN S SIDE MCDU WENT BLANK  ACCOMPANIED BY A BRIEF BURNING SMELL.  THE SMELL  DISSIPATED QUICKLY.     REMOVED AND REPLACED  CAPTAINS FMS MCDU IAW B767 AMM  34-61-02-04 AND OPS CHECKS GOOD.
